Skin Care Talk banner
1 - 1 of 1 Posts

·
Registered
Joined
·
102 Posts
Discussion Starter · #1 ·
I have white spots all over my stomach that I believe to be Tinea Versicolor (basically its a fungus similar to athletes feet).

A friend told me she has this skin problem and went to the doctor who in return told her to wash the effected area with head and shoulders every day. I tried this and saw no improvements.

I would go to the doctor but my insurance is horrible and I would have to pay some $200 for my 15 minute doctor visit plus the full cost of the prescriptions.

I did some more research and found that Terrasil Max claims to get ride Tinea Versicolor and is all natural...so I really like that fact!

Has anyone tired this product and had good results????
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top